# SDR CALA2019092301615

- Difficulty date: September 19, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230398201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT SHEAR TIE AT FR 32 STR 42R-43R HAS CORROSION (A3NB -53-3-6105) REF NR 9299141. EVALUATED CORROSION ON SHEAR TIE ORIG THICKNESS .055IN MATERIAL LOSS .006IN MATERIAL REMAINING .049IN MAX ALLOWABLE LOSS .004IN OUT OF LIMITS IAW DWG D53230398 AND GENERAL TOLERANCE NSA2 110 PARA 4.2.1 TABLE 2 REMOVED AND REPLACED FWD CARGO SHEAR TIE AT FR32 BTWN STR 42R-43R IAW SRM 51-42-11.
